Posted by: sam | 2009-01-11


Hey i just whant to know i went about two weeks ago for the 3 motnh injection and since that they my period had not stop,this is warying me cause its not normal for me , and what can i do about it must i go to the doc. or someone else realy i am stresd out about.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

In taken it that you have used the injection before and this has not happened. It may be that you will need to use a pill to stop the bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: sam | 2009-01-12

thank you i will go to the doc. and hear what he say.Becaude the pill dont work with my system.

Reply to sam
Posted by: nikki | 2009-01-11

HI sam..i had da same problem.i bled for 3mnths none-stop.i ws so weak i had to take iron doctor then told me that the injection does nt agree wit my system,its too i jst stopped it and went ova to da pill.And it worked wonderfully!!

Reply to nikki

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.